Journal of Geometry

, Volume 21, Issue 1, pp 164–183

A characterization of the semi-isometries of a Minkowski plane over a field K

  • F. Radó
Article

DOI: 10.1007/BF01918141

Cite this article as:
Radó, F. J Geom (1983) 21: 164. doi:10.1007/BF01918141

Abstract

Under certain hypotheses on the field K,W.Bens has proved that a map of the plane K2, which preserves a single Lorents-Minkowski — distance is semilinear and injective [5],[6]. We shall generalise this result for every field K with char K ∉ {2,3,5 } and for K = GF(5m), m> 1.

Copyright information

© Birkhäuser Verlag 1983

Authors and Affiliations

  • F. Radó
    • 1
  1. 1.Babeş-Bolyai UniversityCluj-NapocaRumania